PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 53(67), pp. 139--143 (1993)
On the continuity of internal functions
Hermann RenderUniversität-GH Duisburg, FB 11 Lotharstr. 65, D-4100 Duisburg 1, Germany
Abstract: A modification of the $S$-continuity is studied. Our concept clarifies the relationship between $S$-continuity and almost $S$-continuity introduced by N. Vakil. Moreover we give a standard description of almost $S$-continuity of a standard family of internal functions solving a problem posed by N. Vakil.
Classification (MSC2000): 54J05; 03H05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts